Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acnefighter123

Neutrogena On-The-Spot Acne Treatment

Recommended Posts

Sometimes when i put the NOTSAT (Neutrogena On-The-Spot Acne Treatment) and i begin to sweat it tends to come off or at least feel like it does. I was wondering if i should reapply the NOTSAT or does the BP still have the same effect after i've sweated.

:think: ..........im not really sure wat i should do but if you guys could please help i would appreciate it a lot THANK YOU! smile.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×